# SDR A6WA202410128835

- Difficulty date: October 12, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 39,941 hours, 39,070 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2363
- Condition: Faulted
- Location: Zone 500
- Part time: 36,729 hours, 35,142 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO IN CRUISE  AIRCRAFT REMOVED FROM SERVICE R+R LH BPSU IAW SUPP 04-048B. OPS CHECK GOOD. REMOVED PLACARD + REMOVED FROM MEL.    P/N 855D100-15 S/N OFF 2363 S/N ON 2480  KSG
